Jul 31, 2010
Atripla has made me sleepless for months and I hab anoixty from it. My Vl is 150 now and cd4 is 377. How long do I have to wait before I can start another Alignment
| Response from Dr. Young
Hello and thanks for your post.
If the efavirenz in Atripla has been causing (characteristic) side effects for months, it's unlikely that the effects will improve further. Provided that you and your doctor don't have any significant concerns about drug resistance, you could switch to an alternative regimen at any time.
I hope this is helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When You Have A Herpes Outbreak Do You Get A Sore Throat?
- What's The Difference Between Mouth Herpes And Mouth Blisters?
- What Does The First Genital Herpes Outbreak Look Like?
- Vitamins To Help Fight Genital Warts
- Time Frame For Before Herpes Shows Up On An Std Test
- Is Tea Tree Oil To Cure Bacterial Vaginosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.